Eigenvalue asymptotics for potential type operators on lipschitz surfaces of codimension greater than 1
Artikel i vetenskaplig tidskrift, 2018

For potential type integral operators on a Lipschitz submanifold the asymptotic formula for eigenvalues is proved. The reasoning is based upon the study of the rate of operator convergence as smooth surfaces approximate the Lipschitz one.

Integral operators

Eigenvalue asymptotics

Potential theory

Författare

Grigori Rozenblioum

Saint Petersburg State University - Spsu

Chalmers, Matematiska vetenskaper

Grigory Tashchiyan

Saint Petersburg State University - Spsu

Opuscula Mathematica

1232-9274 (ISSN)

Vol. 38 733-758

Ämneskategorier

Beräkningsmatematik

Geometri

Matematisk analys

DOI

10.7494/OpMath.2018.38.5.733